On globally solving linearly constrained indefinite quadratic minimization problems by decomposition branch and bound method

Type de document :
Article dans une revue
RAIRO - Operations Research, EDP Sciences, 1996, 30 (1), pp.31 - 49. 〈10.1051/ro/1996300100311〉
Liste complète des métadonnées

https://hal.univ-lorraine.fr/hal-01636785
Contributeur : Hoai An Le Thi <>
Soumis le : jeudi 16 novembre 2017 - 23:38:24
Dernière modification le : lundi 15 janvier 2018 - 09:40:02

Identifiants

Citation

Quynh Phong Thai, Hoai An Le Thi, Tao Pham Dinh. On globally solving linearly constrained indefinite quadratic minimization problems by decomposition branch and bound method. RAIRO - Operations Research, EDP Sciences, 1996, 30 (1), pp.31 - 49. 〈10.1051/ro/1996300100311〉. 〈hal-01636785〉

Partager

Métriques

Consultations de la notice

7